# SDR FDEA201206272368

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8322
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREASE BEAM HAS CORROSION AT FS 680, RT SIDE.   CORROSION BLENDED AREA ON I/B CHORD IAW SRM 51-10-02 ORIGINAL MATERIAL .100 AFTER REWORK .030   MATERIAL LOSS .070. CHORD IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-51 FIG 101.   REMOVED CREASE BEAM SECTION FROM BS 670-755 IAW SRM 51-40-02. LOCATED AND DRILLED NEW CREASE BEAM SECTION  IAW SRM 51-40-05, DWG 143N8322 SH 1 REV K.  INSTALLED NEW CREASE BEAM SECTION IAW SRM 51-40-02 AND DWG 143N8322. MAJOR REPAIR.
